# SDR UIEA2020120902544

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,045 hours, 22,378 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Condition: Out Of Limits
- Location: Generator Field
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT GENERATOR FIELD LIGHT ILLUMINATED.  RESET LT GENERATOR FIELD SWITCH, IAW AMM 24-11-01.  ALL OPERATIONS NORMAL.
